# SDR CALA2025122112276

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 48,686 hours, 5,929 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE SMELL COCKPIT AND FWD GALLEY PERFORMED FIM DMC-B787-A-21-20-F5-72A-421A-A AND INSPECTED FWR GALLEY AND MAIN E/E.  NO FAULT FOUND. ACFT GOOD FOR SERVICE.
